American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 85 found      Go to page: 1 2 3

[1] Khalid Bou-Rabee and Yves Cornulier. Systolic growth of linear groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Daniel J. Hernández. $F$-pure thresholds of binomial hypersurfaces. Proc. Amer. Math. Soc. 142 (2014) 2227-2242.
Abstract, references, and article information
View Article: PDF

[3] Shu Kawaguchi. Inverse degree of an affine space triangular automorphism. Proc. Amer. Math. Soc. 141 (2013) 3353-3360.
Abstract, references, and article information   
View Article: PDF

[4] Arnaud Bodin and Mireille Car. Waring's problem for polynomials in two variables. Proc. Amer. Math. Soc. 141 (2013) 1577-1589.
Abstract, references, and article information   
View Article: PDF

[5] Jean B. Lasserre. The $\mathbf{K}$-moment problem for continuous linear functionals. Trans. Amer. Math. Soc. 365 (2013) 2489-2504.
Abstract, references, and article information   
View Article: PDF

[6] A. Granja, M. C. Martínez and C. Rodríguez. Analytically irreducible polynomials with coefficients in a real-valued field. Proc. Amer. Math. Soc. 138 (2010) 3449-3454. MR 2661545.
Abstract, references, and article information   
View Article: PDF

[7] Arnaud Bodin. Decomposition of polynomials and approximate roots. Proc. Amer. Math. Soc. 138 (2010) 1989-1994. MR 2596034.
Abstract, references, and article information   
View Article: PDF

[8] Manjul Bhargava. On $P$-orderings, rings of integer-valued polynomials, and ultrametric analysis. J. Amer. Math. Soc. 22 (2009) 963-993. MR 2525777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. Malcolmson and F. Okoh. Polynomial extensions of IDF-domains and of IDPF-domains. Proc. Amer. Math. Soc. 137 (2009) 431-437. MR 2448561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eugenii Shustin and Zur Izhakian. A tropical nullstellensatz. Proc. Amer. Math. Soc. 135 (2007) 3815-3821. MR 2341931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas G. Lucas. Gaussian polynomials and invertibility. Proc. Amer. Math. Soc. 133 (2005) 1881-1886. MR 2137851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. Alan Loper and Moshe Roitman. The content of a Gaussian polynomial is invertible. Proc. Amer. Math. Soc. 133 (2005) 1267-1271. MR 2111931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. Erdogdu. Coprime packedness and set theoretic complete intersections of ideals in polynomial rings. Proc. Amer. Math. Soc. 132 (2004) 3467-3471. MR 2084066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Vladimir Shpilrain and Jie-Tai Yu. Birational morphisms of the plane. Proc. Amer. Math. Soc. 132 (2004) 2511-2515. MR 2054774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Arno van den Essen and Peter van Rossum. Coordinates in two variables over a $\mathbb{Q}$-algebra. Trans. Amer. Math. Soc. 356 (2004) 1691-1703. MR 2031037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William J. Heinzer and David C. Lantz. Factorization of monic polynomials. Proc. Amer. Math. Soc. 131 (2003) 1049-1052. MR 1948094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Arno van den Essen and Peter van Rossum. Triangular derivations related to problems on affine $n$-space. Proc. Amer. Math. Soc. 130 (2002) 1311-1322. MR 1879952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paulo Brumatti, Yves Lequain, Daniel Levcovitz and Aron Simis. A note on the Nakai conjecture. Proc. Amer. Math. Soc. 130 (2002) 15-21. MR 1855614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sarah Glaz. Finite conductor rings. Proc. Amer. Math. Soc. 129 (2001) 2833-2843. MR 1840085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Vesselin Drensky and Jie-Tai Yu. Tame and Wild Coordinates of $K[z][x,y]$. Trans. Amer. Math. Soc. 353 (2001) 519-537. MR 1709773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Vesselin Drensky, Vladimir Shpilrain and Jie-Tai Yu. On the density of the set of generators of a polynomial algebra. Proc. Amer. Math. Soc. 128 (2000) 3465-3469. MR 1690985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David E. Rush. The Dedekind-Mertens lemma and the contents of polynomials. Proc. Amer. Math. Soc. 128 (2000) 2879-2884. MR 1670427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles Ching-An Cheng and Arno van den Essen. Endomorphisms of the plane sending linear coordinates to coordinates. Proc. Amer. Math. Soc. 128 (2000) 1911-1915. MR 1653437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Francesca Tartarone. Integer-valued polynomials over Krull-type domains and Prüfer $v$-multiplication domains. Proc. Amer. Math. Soc. 128 (2000) 1617-1625. MR 1641121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Vladimir Shpilrain and Jie-Tai Yu. Polynomial Retracts and the Jacobian Conjecture. Trans. Amer. Math. Soc. 352 (2000) 477-484. MR 1487631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert Gilmer. The ideal of polynomials vanishing on a commutative ring. Proc. Amer. Math. Soc. 127 (1999) 1265-1267. MR 1473669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alberto Corso, William Heinzer and Craig Huneke. A generalized Dedekind-Mertens lemma and its converse . Trans. Amer. Math. Soc. 350 (1998) 5095-5109. MR 1473435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jean-Luc Chabert, Scott T. Chapman and William W. Smith. The Skolem property in rings of integer-valued polynomials. Proc. Amer. Math. Soc. 126 (1998) 3151-3159. MR 1452796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ferran Cedó and Dolors Herbera. The maximum condition on annihilators for polynomial rings. Proc. Amer. Math. Soc. 126 (1998) 2541-2548. MR 1451790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] William Heinzer and Craig Huneke. The Dedekind-Mertens Lemma and the contents of polynomials. Proc. Amer. Math. Soc. 126 (1998) 1305-1309. MR 1425124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 85 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia